The $L^2$ metric in gauge theory: an introduction and some applications

Volume 39 / 1997

David Groisser Banach Center Publications 39 (1997), 317-329 DOI: 10.4064/-39-1-317-329

Abstract

We discuss the geometry of the Yang-Mills configuration spaces and moduli spaces with respect to the $L^2$ metric. We also consider an application to a de Rham-theoretic version of Donaldson's μ-map.

Authors

  • David Groisser

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image